# SDR SWAA991115

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD CARGO DOOR, FWD LOWER FRAME CRACKED.  REMOVED AND REPLACED FWD  CARGO DOOR ASSY.
